Les mythes de Maré
Bibliographic Data
| ID | 11709042 |
|---|---|
| Authors | Jean Poirier (corresponding author), Marie-Joseph Dubois |
| Year | 1948 |
| Volume | 4 |
| Issue | 4 |
| Pages | 5-47 |
| Publication date | 1948-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal de la Société des océanistes (JOURNAL) |
| Journal identifiers | ISSN: 0300-953X • E-ISSN: 1760-7256 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/jso.1948.1590 |
| OpenAlex | W2080879140 |
| Language | FR |
Poirier Jean, Dubois Marie-Joseph. Les mythes de Maré. In: Journal de la Société des océanistes, tome 4, 1948. pp. 5-47
Art · Geography · African history and culture studies · Caribbean and African Literature and Culture · Migration, Identity, and Health
| Highly cited | No |
|---|